# SDR AWXA0001568

- Difficulty date: April 2, 2001
- Submitted: April 2, 2001
- Operation: Air carrier
- Aircraft: N622AW
- Make and model: Airbus A320-231
- Aircraft serial: 054
- Aircraft time: 36,666 hours, 17,071 cycles
- System (JASC): 2210 · Autopilot System
- Part: Actuator
- Part number: SC47003
- Part serial: 1513
- Condition: Leaking
- Location: Yaw Dampner
- Part time: 7,840 hours, 2,970 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

D: PHX - AIR TURNBACK - 3/31/01 - EN ROUTE FROM PHX TO BOS THE AIRCRAFT LOST GREEN HYDRAULIC SYSTEM QUANTITY AND RETURNED TO PHX MAKING AN UNEVENTFUL LANDING.  MAINTENANCE FOUND THE LT YAW DAMP SERVO ACTUATOR LEAKING AT THE OUTPUT SHAFT; THE SERVO ACTUATOR WAS REPLACED; LEAK CHECKS AND OPERATIONAL CHECKS WERE GOOD.
